The kernel of the wreath product of semigroups.
Semigroup forum, Tome 4 (1972), pp. 232-236
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1972__4_133898,
author = {J.D. McKnight and E. Sadowski},
title = {The kernel of the wreath product of semigroups.},
journal = {Semigroup forum},
pages = {232--236},
year = {1972},
volume = {4},
zbl = {0274.20083},
url = {http://geodesic.mathdoc.fr/item/SF_1972__4_133898/}
}
J.D. McKnight; E. Sadowski. The kernel of the wreath product of semigroups.. Semigroup forum, Tome 4 (1972), pp. 232-236. http://geodesic.mathdoc.fr/item/SF_1972__4_133898/